Journal article icon

Journal article

George Greaves, 1941-2008 OBITUARY

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/blms/bdp139

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Huxley, MN More by this author
Journal:
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
Volume:
43
Pages:
203-205
Publication date:
2011-02-05
DOI:
ISSN:
0024-6093
URN:
uuid:b2e70892-e627-471c-86ea-8b6911252735
Source identifiers:
124466
Local pid:
pubs:124466

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP